You are here

Losonczi László

Name: Losonczi László
Affiliation: Debreceni Egyetem. Gazdaságtudományi Kar. Ökonómia Intézet. Mikro- és Makroökonómia Tanszék / University of Debrecen. Faculty of Economics and Business. Institute of Economics. Department of Micro and Macroeconomics
Other profiles: MTMT
Profession: mathematician

Publication list

Uploaded publications:
89
Publications in DEA:
62
OA:
3
Date range:
1963-2022
2022
  1. Losonczi, L.: Products and inverses of multidiagonal matrices with equally spaced diagonals.
    Filomat. 36 (3), 1021-1030, 2022.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2021
  1. Losonczi, L.: Determinants of some pentadiagonal matrices.
    Glas. Mat. 56 (2), 271-286, 2021.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Losonczi, L., Páles, Z., Zakaria, A.: On the equality of two-variable general functional means.
    Aequ. Math. 95 (6), 1011-1036, 2021.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2020
  1. Du, Z., da Fonseca, C., Losonczi, L.: On nonsingular acyclic M-matrices whose inverse is also acyclic.
    RACSAM. 114 (3), 1-9, 2020.
    Journal metrics:
    Q1 Algebra and Number Theory
    Q2 Analysis
    Q2 Applied Mathematics
    Q2 Computational Mathematics
    Q2 Geometry and Topology
  2. da Fonseca, C., Losonczi, L.: On the determinant of general pentadiagonal matrices.
    Publ. Math. Debr. 97 (3-4), 507-523, 2020.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  3. Losonczi, L.: Remarks to a theorem of Sinclair and Vaaler.
    Math. Inequal. Appl. 23 (2), 647-652, 2020.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
2019
  1. Losonczi, L.: Extensions of Vieiras theorems on the zeros of self-inversive polynomials.
    Annales Univ. Sci. Budapest., Sect. Comp. 49 347-358, 2019.
2012
  1. Bandle, C., Gilányi, A., Losonczi, L., Plum, M.: Inequalities and Applications 2010.
    Birkhauser Verlag, Basel, Boston, Berlin, LXX, 273 p., 2012. ISBN: 9783034802482
2011
  1. Losonczi, L., Páles, Z.: Equality of two-variable functional means generated by different measures.
    Aequ. Math. 81 (1-2), 31-53, 2011.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Losonczi, L., Páles, Z.: Minkowski-type inequalities for means generated by two functions and a measure.
    Publ. Math. 78 (3-4), 743-753, 2011.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2010
  1. Losonczi, L.: Production functions having the CES property.
    Acta Math. Acad. Paedag. Nyíregyh. 26 113-125, 2010.
    Journal metrics:
    Q4 Education
    Q4 Mathematics (miscellaneous)
2009
  1. Bandle, C., Gilányi, A., Losonczi, L., Páles, Z., Plum, M.: Inequalities and Applications: Conference on Inequalities and Applications, Noszvaj (Hungary), September 2007.
    Birkhauser Verlag, Basel ;, XLVIII, 315 p., 2009. ISBN: 9783764387723
  2. Lakatos, P., Losonczi, L.: Polynomials with all zeros on the unit circle.
    Acta Math. Hung. 125 (4), 341-356, 2009.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  3. Losonczi, L.: Ratio of Stolarsky means: monotonicity and comparison.
    Publ. Math. Debrecen. 75 (1-2), 221-238, 2009.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2008
  1. Losonczi, L., Páles, Z.: Comparison of means generated by two functions and a measure.
    J. Math. Anal. Appl. 345 (1), 135-146, 2008.
    Journal metrics:
    Q1 Analysis
    Q1 Applied Mathematics
2007
  1. Lakatos, P., Losonczi, L.: Circular interlacing with reciprocal polynomials.
    Math. inequal. appl. 10 (4), 761-769, 2007.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
  2. Losonczi, L.: Homogeneous symmetric means of two variables.
    Aequ. Math. 74 (3), 262-281, 2007.
    Journal metrics:
    Q3 Applied Mathematics
    Q3 Discrete Mathematics and Combinatorics
    Q3 Mathematics (miscellaneous)
  3. Losonczi, L., Schinzel, A.: Self-inversive polynomials of odd degree.
    Ramanujan J. 14 305-320, 2007.
    Journal metrics:
    Q3 Algebra and Number Theory
2006
  1. Losonczi, L.: Equality of two variable means revisited.
    Aequ. Math. 71 (3), 228-245, 2006.
    Journal metrics:
    Q3 Applied Mathematics
    Q3 Discrete Mathematics and Combinatorics
    Q3 Mathematics (miscellaneous)
  2. Losonczi, L.: On reciprocal polynomials with zeros of modulus one.
    Math. inequal. appl. 9 289-298, 2006.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
2005
  1. Losonczi, L.: Sub- and superadditive integral means.
    J. Math. Anal. Appl. 307 (2), 444-454, 2005.
    Journal metrics:
    Q2 Analysis
    Q2 Applied Mathematics
2004
  1. Lakatos, P., Losonczi, L.: Self-inversive polynomials with zeros on the unit circle.
    Publ. Math. Debrecen. 65 409-420, 2004.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2003
  1. Losonczi, L.: Equality of two variable Cauchy mean values.
    Aequ. Math. 65 (1-2), 61-81, 2003.
    Journal metrics:
    Q3 Applied Mathematics
    Q4 Discrete Mathematics and Combinatorics
    Q3 Mathematics (miscellaneous)
Show all
updated: 2024-07-21, 01:48

SCImago quartiles of
scientific journal articles

Number of scientific articles: 76
Q1/D1 1 (1.3%)
Q1 3 (3.9%)
Q2 13 (17.1%)
Q3 10 (13.2%)
Q4 1 (1.3%)
N/A 49 (64.5%)
-
OK

SCImago subject areas and categories

Mathematics (26)
Mathematics (miscellaneous) (20)
Applied Mathematics (16)
Discrete Mathematics and Combinatorics (7)
Analysis (5)
Algebra and Number Theory (2)
Computational Mathematics (1)
Geometry and Topology (1)
Medicine (1)
Medicine (miscellaneous) (1)
Social Sciences (1)
Education (1)

Genre chart

Year chart

Language chart

Journals

Show more